Tree-Properties for Ordered Sets

Mathematical Logic Quarterly 48 (2):213-219 (2002)
  Copy   BIBTEX

Abstract

In this paper, we study the notion of arborescent ordered sets, a generalizationof the notion of tree-property for cardinals. This notion was already studied previously in the case of directed sets. Our main result gives a geometric condition for an order to be ℵ0-arborescent.

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,038

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Tree‐Properties for Ordered Sets.Olivier Esser & Roland Hinnion - 2002 - Mathematical Logic Quarterly 48 (2):213-219.
Combinatorial Criteria for Ramifiable Ordered Sets.R. Hinnion & O. Esser - 2001 - Mathematical Logic Quarterly 47 (4):539-556.
A special class of almost disjoint families.Thomas E. Leathrum - 1995 - Journal of Symbolic Logic 60 (3):879-891.
On the existence of indiscernible trees.Kota Takeuchi & Akito Tsuboi - 2012 - Annals of Pure and Applied Logic 163 (12):1891-1902.
Large Cardinals and Ramifiability for Directed Sets.R. Hinnion & O. Esser - 2000 - Mathematical Logic Quarterly 46 (1):25-34.
Soft ordered semigroups.Young Bae Jun, Kyoung Ja Lee & Asghar Khan - 2010 - Mathematical Logic Quarterly 56 (1):42-50.
Reconsidering ordered pairs.Dana Scott & Dominic McCarty - 2008 - Bulletin of Symbolic Logic 14 (3):379-397.
Fuzzy closure systems on L-ordered sets.Lankun Guo, Guo-Qiang Zhang & Qingguo Li - 2011 - Mathematical Logic Quarterly 57 (3):281-291.
Cellularity of Pseudo-Tree Algebras.Jennifer Brown - 2006 - Notre Dame Journal of Formal Logic 47 (3):353-359.
Regularity properties for dominating projective sets.Jörg Brendle, Greg Hjorth & Otmar Spinas - 1995 - Annals of Pure and Applied Logic 72 (3):291-307.

Analytics

Added to PP
2016-02-04

Downloads
17 (#869,613)

6 months
3 (#978,358)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

Ramifiable Directed Sets.Roland Hinnion - 1998 - Mathematical Logic Quarterly 44 (2):216-228.
Directed Sets and Malitz‐Cauchy‐Completions.Roland Hinnion - 1997 - Mathematical Logic Quarterly 43 (4):465-484.

Add more references